# SDR DL72S000227

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Condition: Loose
- Location: Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2 FOUND NR 11 SPOILER ACT MOUNT BOX LOOSE, LWR I/B BOLT.  REMOVED BOLT AND REPAIRED HOLE PER MM 57-42-0.
